[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Issue 2 (3-2018) ::
JSS 2018, 11(2): 357-379 Back to browse issues page
Estimation of Probability Density and Cumulative Distribution Functions of Beta Weibull Geometric Distribution
Shahram Yaghoobzadeh *
Abstract:   (6900 Views)

In this paper, the maximum liklihood estimation, unbiased estimations with minimum variance, percentile estimation, best percentile estimation single-observation estimation and the best percentile estimation two-observations in class which are based on order statistics are calculated in two sections for probability density and cumulative distribution functions of the beta Weibull geometric distribution, specially with bathtub-shaped and unimodal failure rate which are useful for modeling of data related to reliability and lifetime. Furthermore, through the simulation method of Monte Carlo and calculation of average square of errors of estimators, they are subjected to comparisons ultimately, the desirable estimator in each section is determined.

Keywords: Beta Weibull Geometric Distribution, Percentile Estimation, Best Single-Observation Percentile Estimation, Best Two-Observation Percentile Estimation, Monte Carlo Simulation
Full-Text [PDF 197 kb]   (2156 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2015/12/15 | Accepted: 2017/02/9 | Published: 2018/04/15
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Yaghoobzadeh S. Estimation of Probability Density and Cumulative Distribution Functions of Beta Weibull Geometric Distribution. JSS 2018; 11 (2) :357-379
URL: http://jss.irstat.ir/article-1-429-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 11, Issue 2 (3-2018) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.07 seconds with 30 queries by YEKTAWEB 4570